# SDR FDEA200904151307

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD OF BS 377.5 INTERCOSTAL HAS CORROSION AROUND NUTPLATES. REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS IAW SRM 53-10-15   PG 105 DETAIL VI.  FOUND TO BE OUT OF LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-40-02. FABRICATED NEW INTERCOSTAL.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.  CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
